# SDR REXA95064

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327PX
- Make and model: Saab SF340A
- Aircraft serial: 340A059
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE CAUTION IN FLIGHT, FOLLOWED CHECK LIST, FIRED CARGO EXTINGUISHER.  RETURNED TO MEM.  REPLACED CARGO DETECTOR.  (M)
